# SDR BB07102

- Difficulty date: December 19, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- Aircraft time: 73,372 hours, 14,199 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 798, PHL-AMS:  DURING FLIGHT, CREW REPORTED LOSS OF THE CENTER HYDRAULIC SYSTEM QUANTITY.  FLIGHT DIVERTED TO YQX.  MAINTENANCE ACTION PENDING.  UPDATED 12/28/07:  MAINTENANCE FOUND WETTING IN RT MAIN WHEEL WELL.  CLEANED WHEEL WELL AND OPERATED FLAPS/SLATS, SPOILERS, RUDDER, AILERONS, HYD GENERATOR.  PINNED GEAR AND CYCLED.  NO LEAKS FOUND.  RESET STEERING AND BRAKE ISOLATION VALVE.  NO LEAKS FOUND.
